# SDR EIAA2011065

- Difficulty date: June 24, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N488EV
- Make and model: Boeing 747230B
- Aircraft serial: 23287
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2598 LBL 37 WL 320 AFT INNER CHORD HAS CRACK.  REMOVED DAMAGE, FABBED AND INSTALLED REPAIR PER ECRA 488-53-037-2.
